Nurofen for Children 3m+ Orange is sugar free, with orange flavouring making it pleasant tasting for babies and children. This medicine contains ibuprofen which is a painkiller and anti-inflammatory. You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of two bottles per order. Do not take with any other ibuprofen products.
Calpol Sugar Free Infant Suspension is a strawberry flavoured oral suspension and is used for the relief of Fever (Raised temperature) Post-immunisation fever Cold & flu symptoms Teething Headache Sore throat Earache Other aches & pains It is most suitable for babies and children from 2 months to 6 years. Dosing Syringe Included
Nurofen contains Ibuprofen, which is an anti-inflammatory and pain relieving medicine. Nurofen Express are formulated to get to work faster than standrad nurofen tablets. Each tablet contains Ibuprofen 400mg
Nurofen Express Maximum Strength Tablets contains ibuprofen, an anti-inflammatory that relieves everyday aches and pains. Each tablet contains a higher dose than standard ibuprofen tablets, so you only need to take one tablet for effective pain relief.
A unique combination of pain fighting ingredients to help combat a migraine and headache. Each film coated tablet contains Aspirin 250mg Paracetamol 250mg Caffeine 65mg This triple action formula is recommended for treatment of a headache and migraine attacks with or without aura.